# SDR QXEA0201828

- Difficulty date: October 30, 2002
- Submitted: November 5, 2002
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 9,502 hours, 13,349 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Regulator
- Part number: 2379003001
- Part serial: 0443
- Condition: Malfunctioned
- Location: Rudder
- Part time: 7,870 hours, 11,152 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX-RETURNED TO FIELD FOR NR 1 RUDDER HYDRAULIC, RUDDER FULL PRESSURE AND RUDDER PRESSURE CAUTION LIGHTS.  HYDRAULIC PRESSURE WAS NORMAL.  AIRCRAFT LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED RUDDER PRESSURE REGULATOR AND ISOLATION.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
